African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Short Communication

One kind of construction on sunflower with two petals*

Jiyun Guo
  • Jiyun Guo
  • College of Science, Hainan University, Haikou, 570228, China.
  • Google Scholar
Guanshu Wang
  • Guanshu Wang
  • Shengli College, China University of petroleum, Dongying, 257061, China.
  • Google Scholar
Baiguang Cai
  • Baiguang Cai
  • College of Science, Hainan University, Haikou, 570228, China.
  • Google Scholar


  •  Received: 12 July 2020
  •  Accepted: 14 December 2020
  •  Published: 31 January 2021

References

Erdös P, Rado R (1960). Intersection theorems for systems of sets, Journal of the London Mathematical Society 35(1960):85-90.
Crossref

 

Gale D (1957). A theorem on flows in networks. Pacific Journal of Mathematics 7(2):1073-1082.
Crossref

 

Garg A, Goel A, Tripathi A (2011). Constructive extensions of two results on graphic sequences. Discrete applied mathematics 159(17):2170-2174.
Crossref

 

Ryser HJ (1957). Combinatorial properties of matrics of zeros and ones, Canadian Journal of Mathematics 9:371-377.
Crossref

 

Tripathi A, Venugopalan S, West DB (2010). A short constructive proof of the Erdős-Gallai characterization of graphic lists. Discrete mathematics 310(4):843-844.
Crossref